Almost periodic functionals on some class of Banach algebras


Mustafayev H.

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.36, no.6, pp.1977-1997, 2006 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 6
  • Publication Date: 2006
  • Doi Number: 10.1216/rmjm/1181069356
  • Journal Name: ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1977-1997

Abstract

In this paper we study the question of characterizing almost periodic functionals on some class of Banach algebras. Some related problems are also discussed.